# SDR SWAA2022032333067

- Difficulty date: October 24, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 26,534 hours, 11,443 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 727-827 LBL 20 WL 158; Z ANGLE IS CORRODED. / REMOVED CORROSION AT AFT CARGO Z-ANGLE STA 727 TO 827 LH IAW SRM 53-00-53-2R-5. VERIFIED MATERIAL LOSSORIGINAL .040'; BETWEEN STA 727 - STA 727H L/H LOWEST .036' .004' MATERIAL LOSS AND BETWEEN STA 767 TO 827 L/H LOWEST .036' .004' MATERIAL LOSS IN LIMITS IAW SRM 53-00-53-1A-2 FIG 103. BETWEEN STA 737H TO 767 L/H LOWEST .032' .008' MATERIAL OSSS; OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103. TOOL: 36646 DUE: 05OCT20. REMOVED OUT OF LIMITS Z-ANGLE BETWEEN STA 727H+11 TO 747+15 AND REPAIRED IAW SRM 53-00-53-2R-5.
